# SDR SWAA2014082531162

- Difficulty date: August 11, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 63,970 hours, 51,782 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD OF FLOORBEAM CORRODED AT BS 967 LBL 5.  REPAIRED BEAM IAW SRM.
